Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 92, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2022, 5:08 PM MDT for Socorro County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2022, 5:08 PM MDT (23:08 UTC)
- Expired
- Jul 21, 2022, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 154 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4127 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964
WGUS55 KABQ 212308
FFWABQ
NMC053-220215-
/O.NEW.KABQ.FF.W.0092.220721T2308Z-220722T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
508 PM MDT Thu Jul 21 2022
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Bear Trap burn scar in...
West Central Socorro County in central New Mexico...
* Until 815 PM MDT.
* At 508 PM MDT, Doppler radar indicated thunderstorms tracking
southeastward producing heavy rain over the Bear Trap Burn Scar.
Between 0.25 and 0.5 inches of rain have fallen. Additional
rainfall amounts of 0.25 to 0.75 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact Big Pigeon Canyon,
Little Pigeon Canyon, Whitewater Canyon, and West Red Canyon
downstream to Alamosa Creek and State Road 52. The debris flow can
consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Bear Trap
Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Bear Trap Burn Scar.
* Some locations that will experience flash flooding include...
Dusty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Bear Trap fire burn
area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
3382 10744 3378 10744 3375 10745 3372 10747
3370 10753 3360 10766 3364 10767 3366 10768
3369 10768 3371 10767 3374 10765 3378 10762
3383 10758
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
152 follow-up statements
597
WGUS75 KABQ 220040
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
640 PM MDT Thu Jul 21 2022
NMC053-220215-
/O.CON.KABQ.FF.W.0092.000000T0000Z-220722T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
640 PM MDT Thu Jul 21 2022
...FLASH FLOOD WARNING FOR THE BEAR TRAP BURN SCAR REMAINS IN EFFECT
UNTIL 815 PM MDT THIS EVENING FOR WEST CENTRAL SOCORRO COUNTY...
At 640 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain over the Bear Trap Burn Scar have ended with light showers or
sprinkles continuing. Between 0.25 and 0.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact Big Pigeon Canyon,
Little Pigeon Canyon, Whitewater Canyon, and West Red Canyon
downstream to Alamosa Creek and State Road 52. The debris flow can
consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Bear Trap Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Bear Trap Burn Scar.
Some locations that will experience flash flooding include...
Dusty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Bear Trap fire burn
area.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
3382 10744 3378 10744 3375 10745 3372 10747
3370 10753 3360 10766 3364 10767 3366 10768
3369 10768 3371 10767 3374 10765 3378 10762
3383 10758
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
15065
WGUS75 KABQ 220212
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
812 PM MDT Thu Jul 21 2022
NMC053-220222-
/O.EXP.KABQ.FF.W.0092.000000T0000Z-220722T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
812 PM MDT Thu Jul 21 2022
...FLASH FLOOD WARNING FOR THE BEAR TRAP BURN SCAR WILL EXPIRE AT
815 PM MDT THIS EVENING FOR WEST CENTRAL SOCORRO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
3382 10744 3378 10744 3375 10745 3372 10747
3370 10753 3360 10766 3364 10767 3366 10768
3369 10768 3371 10767 3374 10765 3378 10762
3383 10758
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:00 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 21, 3:00 PM MDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 300 PM MDT Thu Jul 21 2022 .SYNOPSIS... Afternoon and evening showers and thunderstorms will continue for the next 7 days. Locally heavy rainfall will be possible with any storm. A short lived but more traditional monsoon pattern may set up early next week, allowing for cooler high temperatures and greater chances for rain. The upper high center may retreat to the Great Basin by the middle of next week, allowing a cold front to move into New Mexico and sparking more widespread showers and storms next Wednesday or Thursday. && .DISCUSSION... SHORT TERM... (TONIGHT THROUGH FRIDAY NIGHT)... After a short retreat into AZ territory, the Four Corners High will mosey back towards its namesake tonight. Convection lingering into the evening will still pose a flash flooding threat, especially across the Hermits Peak Calf Canyon burn scar. As such, continued the Flood Watch for Flash Flooding for the east slopes of the Sangre de Cristos through to 04Z tonight. Do expect that activity will diminish rapidly after midnight. Little change is expected as far as 500 mb heights are concerned as the high makes its tour. This will lead to little relief temperature-wise, with overnight lows still trending above normal areawide. The heat will still be very much on moving into Friday, with the high situating itself over the northwestern plateau. Given the forecast high of 102F at Farmington, a second round heat advisory is likely to be warranted in future updates. Elsewhere, temperatures will still flirt with the triple digits for many locales but most will manage to stay below the century mark, staying well within the 90s. A similar allocation of moisture is expected, with afternoon storms firing up across the northern, south central, and southwestern mts in the early afternoon, becoming scattered in coverage across the forecast area. The exception to this will be the northwestern and west central zones, where dry air will continue to be wrapped around the high, inhibiting precipitation potential. Given this, did trend down PoPs across the northwest and west central plateaus. The high will linger and elongate over the Four Corners on Friday night, leading to another night of toasty, above normal temperatures. 12 LONG TERM...(SATURDAY THROUGH THURSDAY)... Forecast models are hinting that Saturday won't be as active as Friday, due to the upper high center drifting back over northern New Mexico/southern Colorado and strengthening slightly. The warmer than normal temperatures, ranging from about 5-10 degrees, will continue. The upper high center may shift far enough to the east Sunday to allow for a disturbance and additional moisture to surge northward into Arizona and western New Mexico then wrapping around into the northern part of the state. This pattern persists into Tuesday then the main upper high reforms over the Great Basin and into the PacNW and an upper trough dominates the middle and eastern Conus by Wednesday and Thursday. A cold front if forecast to impact New Mexico by Wednesday or Thursday in this pattern. The main message is high temperatures will slide down closer to, or even below normal, by the middle of next week, and chances for rain from showers and thunderstorms become more widespread. && .FIRE WEATHER... Fire weather concerns will continue to be moderated by the presence of monsoonal moisture for the majority of the forecast area. Daily rounds of showers and thunderstorms are expected through the remainder of the week and into the weekend. The one exception will be across FWZ101, where dry air will intrude from the presence of the high pressure overhead. Minimum RH in this part of the state will get into the low single digits on Friday into Saturday, with poor to moderate recovery in between. Elsewhere, continued bouts of rain is expected through Saturday. Starting next week, the eastern plains will trend drier than locales across the central mts and westward. Thunderstorms will continue to pose typical threats to operations, including gusty and erratic outflow winds and locally heavy rainfall. The threat for burn scar flash flooding will continue as persistent high pressure aloft creates slow storm motions in a high moisture environment. 12 && .AVIATION... 18Z TAF CYCLE High pressure retrograding further west will bring SHRA/TS to the nrn and sw mts this afternoon, as well as hot temperatures in the 90s and low 100s. Given relaxed flow aloft, convective activity will continue to have slow and erratic motion in addition to the typical hazards of small hail, gusty downburst winds, and locally heavy rainfall. Prevailing motion will move storms slowly south to southeast at around 10 kts. Any direct hits to terminals will be capable of MVFR vsbys due to heavy rain. Convective activity will persist into the late evening hours before tapering off overnight. 12 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 102 67 101 / 5 10 5 10 Dulce........................... 55 93 55 95 / 10 40 20 30 Cuba............................ 60 92 62 92 / 10 30 20 20 Gallup.......................... 60 97 61 97 / 10 20 20 20 El Morro........................ 59 90 60 90 / 10 40 20 40 Grants.......................... 59 94 61 93 / 10 40 20 30 Quemado......................... 60 91 61 91 / 30 40 20 50 Magdalena....................... 64 91 65 90 / 20 40 20 30 Datil........................... 59 88 60 88 / 30 50 30 40 Reserve......................... 60 95 60 94 / 30 60 30 60 Glenwood........................ 66 96 68 95 / 30 60 30 60 Chama........................... 53 85 53 89 / 20 50 20 40 Los Alamos...................... 63 88 64 89 / 20 50 20 40 Pecos........................... 60 87 61 89 / 30 60 20 40 Cerro/Questa.................... 50 85 52 90 / 30 60 20 50 Red River....................... 46 79 50 82 / 30 60 20 60 Angel Fire...................... 41 80 48 82 / 30 60 20 50 Taos............................ 55 90 57 92 / 20 50 10 40 Mora............................ 55 84 56 86 / 30 60 20 40 Espanola........................ 63 96 64 96 / 20 30 10 30 Santa Fe........................ 63 91 64 91 / 20 50 20 30 Santa Fe Airport................ 61 93 63 93 / 20 40 20 30 Albuquerque Foothills........... 69 95 73 94 / 10 40 20 20 Albuquerque Heights............. 71 97 72 97 / 10 30 20 20 Albuquerque Valley.............. 68 99 70 99 / 10 20 10 20 Albuquerque West Mesa........... 70 97 71 97 / 10 20 10 20 Belen........................... 68 98 68 99 / 10 20 20 10 Bernalillo...................... 67 99 69 99 / 10 30 10 20 Bosque Farms.................... 66 98 68 98 / 10 20 10 20 Corrales........................ 69 99 70 99 / 10 20 10 20 Los Lunas....................... 67 98 69 98 / 10 20 10 10 Placitas........................ 66 96 69 95 / 10 30 20 20 Rio Rancho...................... 69 97 70 97 / 10 20 10 20 Socorro......................... 69 99 70 99 / 20 30 20 20 Sandia Park/Cedar Crest......... 63 89 65 89 / 20 40 20 30 Tijeras......................... 64 91 65 92 / 20 40 20 30 Edgewood........................ 60 91 61 91 / 20 40 20 20 Moriarty/Estancia............... 57 91 59 93 / 20 40 20 20 Clines Corners.................. 60 88 61 89 / 20 40 20 20 Mountainair..................... 62 90 62 90 / 20 40 20 20 Gran Quivira.................... 63 91 62 91 / 20 40 20 20 Carrizozo....................... 66 92 67 93 / 30 40 10 20 Ruidoso......................... 57 84 60 83 / 40 60 10 20 Capulin......................... 57 88 61 92 / 30 30 10 20 Raton........................... 57 92 59 96 / 20 40 10 20 Springer........................ 57 93 61 94 / 30 40 10 20 Las Vegas....................... 57 87 59 90 / 30 50 20 20 Clayton......................... 65 96 69 99 / 50 20 10 5 Roy............................. 61 91 64 94 / 40 30 10 10 Conchas......................... 68 99 71 98 / 40 20 10 5 Santa Rosa...................... 66 96 69 98 / 50 30 10 10 Tucumcari....................... 70 100 73 103 / 40 20 10 0 Clovis.......................... 68 96 69 97 / 40 20 10 0 Portales........................ 69 97 70 98 / 40 20 5 0 Fort Sumner..................... 70 99 71 100 / 50 20 10 0 Roswell......................... 73 100 72 101 / 30 20 5 5 Picacho......................... 66 93 66 94 / 40 30 10 10 Elk............................. 63 88 62 89 / 40 40 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. Flood Watch until 10 PM MDT this evening for the following zones... NMZ215. &&
In the hours before
Special weather statement, Jul 21, 4:05 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
405 PM MDT Thu Jul 21 2022
NMZ227-230-212230-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
405 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND EAST CENTRAL COLFAX COUNTIES THROUGH 430 PM MDT...
At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Capulin, or 14 miles southwest of Des Moines. This
storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Capulin.
This includes Highway 64 between Mile Markers 375 and 384, and
between Mile Markers 388 and 402.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3664 10356 3639 10400 3641 10401 3648 10401
3647 10403 3669 10414 3678 10394
TIME...MOT...LOC 2205Z 067DEG 0KT 3665 10404
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 4:30 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
430 PM MDT Thu Jul 21 2022
NMZ212-214-215-229-212300-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Glorieta Mesa Including Glorieta Pass-Northeast Highlands-
430 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SAN
MIGUEL COUNTY THROUGH 500 PM MDT...
At 429 PM MDT, Doppler radar was tracking a strong thunderstorm over
Upper Colonias, or 20 miles west of Las Vegas, moving southeast at 10
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pecos, Upper Colonias, South San Ysidro, San Geronimo, North San
Ysidro, Mineral Hill, San Pablo and Lower Colonias.
This includes the following highways...
Interstate 25 between Mile Markers 312 and 315.
State Road 63 between Mile Markers 3 and 12.
State Road 283 between Mile Markers 6 and 12, and near Mile Marker
14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3563 10575 3573 10555 3559 10529 3541 10560
TIME...MOT...LOC 2229Z 315DEG 8KT 3560 10558
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 4:37 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
437 PM MDT Thu Jul 21 2022
NMZ233-239-212315-
Eastern Lincoln County-Guadalupe County-
437 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LINCOLN AND
SOUTHWESTERN GUADALUPE COUNTIES THROUGH 515 PM MDT...
At 437 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Vaughn, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Lincoln
and southwestern Guadalupe Counties.
This includes Highway 285 between Mile Markers 185 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3420 10510 3435 10532 3438 10531 3451 10522
3445 10493
TIME...MOT...LOC 2237Z 298DEG 10KT 3442 10520
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 4:49 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
449 PM MDT Thu Jul 21 2022
NMZ228-230-231-212315-
Far Northeast Highlands-Harding County-Union County-
449 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
HARDING, SOUTHWESTERN UNION AND SOUTHEASTERN COLFAX COUNTIES THROUGH
515 PM MDT...
At 449 PM MDT, Doppler radar was tracking a strong thunderstorm near
Abbott, or 23 miles east of Springer, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Abbott, Gladstone and Farley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3628 10435 3642 10417 3633 10384 3616 10393
3606 10414
TIME...MOT...LOC 2249Z 306DEG 13KT 3629 10419
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 4:50 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
450 PM MDT Thu Jul 21 2022
NMZ227-228-230-212315-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
450 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN UNION AND
EAST CENTRAL COLFAX COUNTIES THROUGH 515 PM MDT...
At 450 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Farley, or 22 miles southwest of Des Moines, moving
south at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of western Union and
east central Colfax Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3665 10424 3668 10400 3643 10382 3637 10427
TIME...MOT...LOC 2250Z 349DEG 11KT 3653 10410
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jul 21, 4:53 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
453 PM MDT Thu Jul 21 2022
NMZ212-214-215-212330-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Glorieta Mesa Including Glorieta Pass-
453 PM MDT Thu Jul 21 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SAN
MIGUEL AND EAST CENTRAL SANTA FE COUNTIES THROUGH 530 PM MDT...
At 453 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tererro, or 15 miles east of Santa Fe, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pecos, Tererro, Upper Colonias and Glorieta.
This includes the following highways...
Interstate 25 between Mile Markers 302 and 307.
State Road 63 between Mile Markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3575 10579 3582 10561 3567 10539 3548 10572
TIME...MOT...LOC 2253Z 333DEG 8KT 3569 10569
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:32 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Jul 20, 7:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jul 20, 7:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jul 20, 8:22 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| Jul 20, 8:31 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jul 21, 3:06 AM MDT | Flood Watch | ABQ | Colfax, Mora, San Miguel | 19 hr |
| Jul 21, 3:09 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 17 hr |
| Jul 21, 12:11 PM MDT | Flash Flood Warning | ABQ | San Miguel | 7 hr |
| Jul 21, 12:33 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 117 min |
| Jul 21, 12:42 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 34 min |
| Jul 21, 1:13 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 5 hr |
| Jul 21, 1:16 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 21, 1:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jul 21, 1:50 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 39 min |
| Jul 21, 2:06 PM MDT | Special Weather Statement | ABQ | Lincoln | 24 min |
| Jul 21, 2:15 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jul 21, 2:21 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 21, 2:22 PM MDT | Special Weather Statement | ABQ | Mora | 38 min |
| Jul 21, 2:29 PM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 2 hr |
| Jul 21, 2:50 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 21, 3:22 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 113 min |
| Jul 21, 3:28 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jul 21, 3:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Jul 21, 3:48 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 29 min |
| Jul 21, 3:55 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
| Jul 21, 4:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 21, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 21, 4:17 PM MDT | Flash Flood Warning | ABQ | Colfax, Union | 3 hr |
| Jul 21, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jul 21, 4:36 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jul 21, 4:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Jul 21, 4:44 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Jul 21, 4:46 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 119 min |
| Jul 21, 4:49 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Jul 21, 4:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 21, 4:53 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Jul 21, 5:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Jul 21, 5:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jul 21, 5:26 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.